# SDR MWEA99698

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040510
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP AFT MOVEABLE VANE HAD DENT ON TOP SURFACE.  MTC FABRICATED AND INSTALLED DOUBLER ON RIGHT FLAP MOVEABLE VANE.
